# SDR R61A2025091700397

- Difficulty date: August 27, 2025
- Submitted: September 20, 2025
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000045
- Aircraft time: 44,785 hours, 30,786 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND WASTE SERVICE PANEL FOUND CORRODED ON BONDING JUMPER JOIN AND ON LATCHES. REMOVED AND REPLACED WASTE SERVICE DOOR IAW AMM53-03-60
